# SDR AALA202211148365

- Difficulty date: October 19, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654A00041073
- Condition: Corroded
- Location: Bs 312-344 Lbl53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND FORWARD SIDE WEB INNER CHORD LOCATED FROM BS 312 TO BS 344 AT LBL 53. REPLACED CHORD PER SRM 51-40-02-0G.
